# SDR FDEA201812053438

- Difficulty date: December 5, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 91,665 hours, 35,749 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CREW ENTRY DOOR HANDLE LOOSE. FOR CLARITY, THE DOOR ASSIST HANDLE IS LOOSE, NOT THE DOOR CLOSING HANDLE.  FOUND UPPER BOLT LOOSE ON ASSIST HANDLE AND RESECURED BOLT AND REINSTALLED ASSIST HANDLE REF AMM 51-11-00-0. OK FOR SERVICE.
